MathSciNet Relay Station
MathSciNet bibliographic data
MR94313 10.00 (68.00)
Robinson, Raphael M. Some factorizations of numbers of the form $2\sp{n}\pm 1$. Math. Tables Aids Comput. 11 1957 265–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement